MURAL - Maynooth University Research Archive Library

    Items where Author is "Murray, John"

    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Jump to: Article | Monograph | Thesis
    Number of items: 31.


    Gow, Rod and Murray, John (2021) Self-dual modules in characteristic two and normal subgroups. Journal of Algebra, 570. pp. 119-139. ISSN 0021-8693

    Murray, John (2020) A bijection for Euler’s partition theorem in the spirit of Bressoud. The Ramanujan Journal, 51 (1). pp. 163-175. ISSN 1382-4090

    Murray, John (2019) Frobenius-Schur indicators of characters in blocks with cyclic defect. Journal of Algebra, 533. pp. 90-105. ISSN 0021-8693

    Gow, Roderick and Murray, John (2019) Quadratic principal indecomposable modules and strongly real elements of finite groups. Proceedings of the American Mathematical Society, 147. pp. 2783-2796. ISSN 1088-6826

    Giannelli, Eugenio and Murray, John and Tent, Joan (2018) Alperin–McKay natural correspondences in solvable and symmetric groups for the prime p = 2. Annali di Matematica, 197. pp. 999-1016. ISSN 0373-3114

    Murray, John (2018) The Duals of the 2-Modular Irreducible Modules of the Alternating Groups. Symmetry, Integrability and Geometry : Methods and Applications, 14. ISSN 1815-0659

    Pforte, Lars and Murray, John (2018) The indecomposable symplectic and quadratic modules of the Klein-four group. Journal of Algebra, 505. pp. 92-124. ISSN 0021-8693

    Murray, John (2018) The quadratic type of the 2-principal indecomposable modules of the double covers of alternating groups. Journal of Algebra, 512. pp. 81-91. ISSN 0021-8693

    Ellers, Harald and Murray, John (2010) Carter–Payne homomorphisms and branching rules for endomorphism rings of Specht modules. Journal of Group Theory, 13 (4). pp. 477-501. ISSN 1433-5883

    Ellers, Harald and Murray, John (2010) Blocks of Centraliser Algebras and Degenerate Affine Hecke Algebras. Preprint. pp. 1-16. (Submitted)

    Danz, Susanne and Ellers, Harald and Murray, John (2010) The Centralizer of a subgroup in a group algebra. Proceedings of the Edinburgh Mathematical Society. ISSN 1464-3839 (Unpublished)

    Murray, John (2009) Real Subpairs and Frobenius-Schur indicators of characters in 2-blocks. Journal of Algebra, 322 (2). pp. 489-513. ISSN 0021-8693

    Murray, John (2008) Components of the Involution Module in Blocks with Cyclic or Klein-Four Defect Group. Journal of Group Theory, 1 (11). pp. 43-62. ISSN 1433-5883

    Murray, John (2007) Projective indecomposable modules, Scott modules and the Frobenius-Schur indicator. Journal of Alegbra, 311 (2). pp. 800-816. ISSN 0021-8693

    Ellers, Harald and Murray, John (2007) Branching Rules for Specht Modules. Journal of Alegbra, 307 (1). pp. 278-286. ISSN 0021-8693

    Ellers, Harald and Murray, John (2007) The action of the Murphy element on the restricition of an irreducible Sn-Module to Sn-1. Preprint. pp. 1-21. (Unpublished)

    Murray, John (2006) Projective modules and involutions. Journal of Alegbra, 299 (2). pp. 616-622. ISSN 0021-8693

    Murray, John and Breuer, Thomas and Hethelyi, Laszlo and Horvath, Erzsebet and Kulshammer, Burkhard (2006) Cartan Invariants and Central Ideals of Group Algebras. Journal of Algebra, 296. pp. 177-196.

    Murray, John (2006) Strongly real 2-blocks and the Frobenius-Schur indicator. Osaka Journal of Mathematics, 43. pp. 201-213. ISSN 0030-6126

    Hethelyi, Laszlo and Horvath, Erzsebet and Kulshammer, Burkhard and Murray, John (2005) Central Ideals and Cartan Invariants of Symmetric Algebras. Journal of Alegbra, 293 (1). pp. 243-260. ISSN 0021-8693

    Murray, John (2004) Generators for the centre of the group algebra of a symmetric group. Journal of Algebra, 271 (2). pp. 725-748. ISSN 0021-8693

    Ellers, Harald and Murray, John (2004) Block theory, branching rules, and centralizer algebras. Journal of Algebra, 276 (1). pp. 236-258. ISSN 0021-8693

    Murray, John (2002) Squares in the centre of the group algebra of a symmetric group. Bulletin of the London Mathematical Society, 34. pp. 155-164. ISSN 1469-2120

    Murray, John (2001) On a certain ideal of Külshammer in the centre of a group algebra. Archiv der Mathematik , 77 (5). pp. 373-377. ISSN 0003-889X

    Murray, John (2001) Sylow Intersections, Double Cosets, and 2-Blocks. Communications in Algebra, 29 (8). pp. 3609-3619. ISSN 1532-4125

    Gow, Roderick and Murray, John (2000) Real 2-Regular Classes and 2-Blocks. Journal of Algebra, 230 (2). pp. 455-473. ISSN 0021-8693

    Murray, John (1999) Blocks of Defect Zero and Products of Elements of Order p. Journal of Algebra, 214 (2). pp. 385-399. ISSN 0021-8693

    Murray, John (1999) The Alternating Group A8 and the General Linerar Group GL4(2). Mathematical Proceedings of the Royal Irish Academy, 99A. pp. 123-132. ISSN 1393-7197


    Murray, John (2016) Symmetric Bilinear Forms and Vertices in Characteristic 2. Working Paper. arXiv.


    Murray, John (2009) The Role of Religion as a Basic Human Good in the Moral Theory of Germain Grisez. PhD thesis, Pontifical University, St Patrick's College, Maynooth.

    Murray, John (1998) Dade's Conjecture for the McLaughlin Simple Group. PhD thesis, University of Illinois at Urbana-Champaign.

    This list was generated on Sat Mar 2 22:54:45 2024 UTC.